# SDR USAA2011020190470

- Difficulty date: January 11, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 6545834260
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM STIFFENER BETWEEN BS 312 TO BS 328, LBL 11.  REPLACED FLOORBEAM STIFFENER BETWEEN BS 312 TO BS 328, LBL 11 IAW B737 SRM 51-10-02.
